What about after stopping Avastin?

5 Posts | Page(s): 1 

What about after stopping Avastin?

by juditha on Mon Jan 28, 2013 04:56 PM

Quote | Reply

My husband has had surgery and radiation and temodor until it stopped working....then we tried Avastin. After working for 3 months, he had a brain bleed [stroke] and was sent home with Hospice services.  Now I see him starting to respond more verbally, then he has since the stroke.  So, I wonder that there is something else we can do to get him through this..Does anyone out there know of what to expect now?

Juditha

RE: What about after sto i am assuming he is on pping Avastin?

by jpearson472 on Mon Jan 28, 2013 08:12 PM

Quote | Reply

judith, I am in the same boat, just found out about my 2nd regrowth.  depending on the size of the tumor there is stereo tatis radiation.  also there are several other chemo drugs availible I am assuming he is still on 400mg of temador?  what are the oncs saying is the next step?

josh

RE: What about after sto i am assuming he is on pping Avastin?

by juditha on Tue Jan 29, 2013 02:25 AM

Quote | Reply

On Jan 28, 2013 8:12 PM jpearson472 wrote:

judith, I am in the same boat, just found out about my 2nd regrowth.  depending on the size of the tumor there is stereo tatis radiation.  also there are several other chemo drugs availible I am assuming he is still on 400mg of temador?  what are the oncs saying is the next step?

josh

ACtually, he is off everything....they are saying there is nothing more they can do.  He had a re-section over a year ago and the temedor after the 6 weeks of radiation every day....and then he was off it, because of another type of surgery....and then the temedor didn't work, so they tried the Avastin....but, although it worked, he sustained a brain bleed/stroke.....so now they say there is nothing they can do!  It is frustrating.....You hang in there....keep trying...and I am wishing you the best....

If you hear of anything new, let me know....Judith

RE: What about after sto i am assuming he is on pping Avastin?

by jpearson472 on Tue Jan 29, 2013 06:11 AM

Quote | Reply

where was he treated at, and did he have a nero oncologist or just an oncologist?  Id get a 2nd opion from a major center.  

 

josh

RE: What about after sto i am assuming he is on pping Avastin?

by RobinMB on Wed Jan 30, 2013 11:13 PM

Quote | Reply

I think a second opinion is a great idea in this situation.  There is also the Novocure device.  I think it is considered monotherapy, so I'm not sure if you could use chemo or Avastin while you use the device.  Don't give up! 

5 Posts | Page(s): 1 
Subscribe to this message board discussion

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.